# SDR YAAA20150411018

- Difficulty date: April 11, 2015
- Submitted: April 11, 2015
- Operation: Air carrier
- Aircraft: N916AC
- Make and model: Cessna 207
- Aircraft serial: 20700061
- Aircraft time: 13,392 hours
- Engine: Cont IO520F
- Engine time: 4,376 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52006A1
- Part serial: PMA526A1413289
- Condition: Cracked
- Location: Nr 6
- Part time: 1,216 hours
- Component: Engine, Cont, IO520F
- Component part number: IO520F
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION BORESCOPING ENG, FOUND NR 6 CYLINDER CRACKED COMING OUT OF LOWER SPARKPLUG BOSS TOWARDS THE CYLINDER WALL EXHAUST SIDE.
